
COLZANI LEONARDO
- U05, Floor: 3, Room: 3018
Publications
Brandolini, L., Colzani, L., Travaglini, G. (2025). Discrepancy and approximation of absolutely continuous measures with atomic measures. THE JOURNAL OF GEOMETRIC ANALYSIS, 35(3) [10.1007/s12220-025-01935-3]. Detail
Colzani, L., De Luca, A., Ferrario, D. (2024). Euler's De Fractionibus Continuis Dissertatio [Working paper]. Detail
Colzani, L., Gariboldi, B., Monguzzi, A. (2024). Summability and speed of convergence in an ergodic theorem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 536(1 (1 August 2024)) [10.1016/j.jmaa.2024.128190]. Detail
Colzani, L. (2023). Speed of convergence of Weyl sums over Kronecker sequences. MONATSHEFTE FÜR MATHEMATIK, 200(2), 209-228 [10.1007/s00605-022-01785-z]. Detail
Brandolini, L., Colzani, L., Travaglini, G. (2023). Irregularities of distribution for bounded sets and half-spaces. MATHEMATIKA, 69(1 (January 2023)), 68-89 [10.1112/mtk.12178]. Detail